A PRODUCT FORMULA FOR GROMOV-WITTEN INVARIANTS
2012 (English)In: The Journal of Symplectic Geometry, ISSN 1527-5256, E-ISSN 1540-2347, Vol. 10, no 2, 247-324 p.Article in journal (Refereed) Published
We establish a product formula for Gromov-Witten invariants for closed relatively semi-positive Hamiltonian fibrations, with connected fiber, and over any connected symplectic base. Furthermore, we show that the fibration projection induces a locally trivial (orbi-)fibration map from the moduli space of pseudo-holomorphic maps with marked points in the total space of the Hamiltonian fibration to the corresponding moduli space of pseudo-holomorphic maps with marked points in the base. We use this induced map to recover the product formula by means of integration. Finally, we give applications to c-splitting and symplectic uniruledness.
Place, publisher, year, edition, pages
2012. Vol. 10, no 2, 247-324 p.
IdentifiersURN: urn:nbn:se:uu:diva-177871ISI: 000305820300005OAI: oai:DiVA.org:uu-177871DiVA: diva2:541586